Facebook Pixel

Pregnant or what?

By April 30, 2014 - 9:53pm
Rate This

Hi i got my periods 8 days before due date and i had unprotected sex a week ago but i took the emergency contraception after 3 days. Today i got my periods and abdomilan pain is so bad and ive been having pregnancy symptoms as well. Could i be pregnant or is it something else ?

Add a Comment3 Comments

Hi thanks
i started bleeding two days ago and i had severe pains on the 1st day but now its light and not heavy like a usual period. And my period id due in a week . And ive been noticing my veins getting darker on my body and right upper thigh and my right hand. But i did a hpt and it showed negative . What could this be ? :|

May 3, 2014 - 7:33am
EmpowHER Guest
Anonymous (reply to anna1020)

Hi Anon,

If your period is not due for another week, you might have tested too early. You might want to wait a few more days and retake a test, after your period was originally due. 



May 3, 2014 - 4:24pm
EmpowHER Guest

Hi anna,

Welcome to EmpowHER. If you had unprotected intercourse your chances for pregnancy to occur are higher. Some of the side effects of any emergency pill are cramping, bleeding and changes to your next period.  You will need to take a home pregnancy test to know if you are pregnant. Hope this was helpful?



May 1, 2014 - 3:20am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!